# SDR DALA2020062902523

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N907DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32010
- Aircraft time: 4,807 hours, 1,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXIT SIGN CAME OFF ON DOOR 2R.  REINSTALLED LENS COVER.  CKS GOOD.
